Downloads: 297 | Weekly Hits: ⮙1 | Monthly Hits: ⮙19
Research Paper | Mathematics | India | Volume 9 Issue 1, January 2020
On Differentiability and Integrability of Rings
S. R. Gaikwad, A R Gotmare
In this paper we study properties of the differential ideals of a ring R and of the iterated skew polynomial rings over R defined with respect to a finite set of commuting derivations of R. The concept of the integration of R associated to a given derivation of R is also introduced and some fundamental properties are studied. This new concept generalizes basic features of the indefinite integrals.
Keywords: Derivations and integrations associated to derivations
Edition: Volume 9 Issue 1, January 2020
Pages: 99 - 102
How to Cite this Article?
S. R. Gaikwad, A R Gotmare, "On Differentiability and Integrability of Rings", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20203895, Volume 9 Issue 1, January 2020, 99 - 102
Enter Your Email Address and Click Download Button